MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT
Catalog Number M003UZAS45210
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Transient Ischemic Attack (2109); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is 1 of 2 reports.This is a first report regarding neuroform atlas stent device.
 
Event or Problem Description
It was reported that post procedure, patient experienced with tia (transient ischemic attack).The patient was administered with medication and the outcome was resolved, without sequelae.Patient was returned to baseline.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Based upon medical review, the harm observed in the complaint is anticipated in nature as per the device risk assessment.The reported 'patient tia (transient ischemic attack)' is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication was assigned to this event.
 
Event or Problem Description
 
Event or Problem Description
Received additional information confirmed on 16-april-2026 that the site updated the relatedness to the subject stent device as unlikely which would be considered as unrelated (based on the nci guidelines).At this time, there is no information that reasonably suggests that there is any allegation against the subject stent device.Based on this review, the event does not meet the requirements for a complaint for the corresponding device.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Additional Manufacturer Narrative
B1 adverse event/product problem - corrected - no adverse event b2 outcomes attributed to ae ¿ corrected ¿ no other serious (important medical events), b5 executive summary: updated f10 / h6 device code grid: corrected f10 / h6 clinical signs code grid - health effect - clinical code - corrected f10 / h6 health impact code grid - health effect - impact code - corrected h6 investigation conclusions - conclusion code grid - corrected.Received additional information confirmed on 16-april-2026 that the site updated the relatedness to the subject stent device as unlikely which would be considered as unrelated (based on the nci guidelines).At this time, there is no information that reasonably suggests that there is any allegation against the subject stent device.Based on this review, the event does not meet the requirements for a complaint for the corresponding device.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21962455
Report Number3008881809-2025-00249
Device Sequence Number7228014
Product Code QCA
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM003UZAS45210
Device Lot Number24476558
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer06/20/2025
04/16/2026
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date07/02/2025
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER (STRYKER); BALLOON CATHETER (STRYKER).
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale
Patient Weight107 LB